Hydrochlorothiazide sweating

Common Questions and Answers about Hydrochlorothiazide sweating

diovan

The confusion regarding sweating and heart conditions may be due to a heart attack can cause nausea, sweating, etc., BUT heart failure does NOT have a symptom of sweating. I have had CHF and there is no sweating involved, and I have researched the subject and answered the question several times in the past...its a matter of confusing HA and HF.. It can be explained and there has been a study done on the subject.
This is a follow up to my April 23 posting concerning my severe sweating. Since my doc does not think my problem is thyroid based, I decided to try a different approach. On May 12, I stopped taking HCTZ. I had read that some had had problems with HCTZ and sweating. Gradually, I seemed to have less sweating. Also, the feeling of being hot most of the time seemed to lessen. It is summer, and I do get hot, but others are hot, also. When I do sweat, it seems like a more normal sweat.
Everytime I do any activity walking up stairs run the vacuum walk around the store I have excessive sweating of the back of the head my hair becomes soaking wet. It looks like i just steeped out of the shower i can ring the water from my hair my face gets flushed but if i sit down i cool off and then i am ok. I have had thyroid blood tests 3 times 2 times were normal 1 time was abnormal.
My meds are Inderal LA 120 mg, Benazepril HCL 20 mg, Klor-con 10 mg, and Hydrochlorothiazide 25 mg. all taken once a day! I have to change shirts 2 or 3 times a day from all of my sweating and my cough is awful! Anyone on these meds for high blood pressure? Please let me know side effects? I am not due to go back to my doctor until next month. Thank you.
My question is what side effects of tenormin, zestril, and hydrochlorothiazide can cause swelling, sweating, low pulse rate, cough, dry mouth, shortness of breath, and lightheadness? I take 100mg tenormin, 40mg zestril and 25mg hydrochlorothiazide daily and notice more symptoms each day. Also my urine is a dark yellow now and I feel tired and with no energy to do things now. I have been on these meds for a long time and still my blood pressure is high.
around 80 - 90), and also put me on hydrochlorothiazide for water retention. Is this high of blood pressure and pulse normal because of my pcos? I am overweight, 230 lbs, 5' 7". But I walk 2 1/2 miles 3 to 5 days a wk. I have retained water for years, which i always figured was from my pcos. No one in my family has bp problems. I take 2000 mg a day of metformin. I have also been having hot flashes with sweating.
First, to be clear, my hyperhidrosis problem is not an excessive underarm issue. It is head and chest extreme sweating while doing regular tasks on my job. For example, securing loads with straps, and wrapping up my straps after deliveries. I am always drenched and soaked after performing easy tasks. It is very noticeable and embarrassing. Comments are made by others like, "is it raining?". My medical background is as follows: 3 mgs.
My blood pressure was taken every 10 minutes throughout the night and became as high as 187/130. After finding no other abnormalities, I was sent home and given a presciption for hydrochlorothiazide, a water pill.
50 mg Metoprolol 3. 25 mg Hydrochlorothiazide 4. 325mg Aspirin (decreased to 81mg in 2 weeks) Those meds caused BP to stay at around 120/80, BUT in 3 weeks BP was at 160/100 with sever nausea and headaches for a few days in a row. She was hospitalized again and stayed in hospital for a week. All tests came normal again (CT scan, tilt table, Stress test, etc). She was discharged with BP 150/100 with Rx (daily): 1. 320mg Diovan 2. 25mg Hydochlor. 3. 50mg Metoprolol 4. 20mg Prilosec 5.
Severe abdominal pain, very dark brownish-red urine, severe depression, muscle and joint pain in my extremities, nausea, feeling my heart pause for a couple of seconds, back and neck pain, excessive sweating, elevated blood pressure, constipation, loss of appetite. I have had a colonoscopy, CT scans, blood tests that only revealed elevated liver enzymes and slightly elevated blood sugars, urine tests were negative for blood, and all other tests were negative.
My blood pressure keeps going up and now I'm on lisinopril, hydrochlorothiazide and propanalol. I have sudden onset of fatigue with nausea and dizziness so I'm now taking promethazone. I'm also taking a low dosage (2mg) of steroids (dexamethasone). I have terrible memory problems and my brain is like a slug (I had an IQ of 143, but I think I've lost it). My biggest question, is what in the heck is a lymphoepithelial tangle and is it related to lymphoma?
My blood pressure was out of control from a stressful job and things have been fine since. I am taking Lisinopril-Hydrochlorothiazide daily and monitor my blood pressure closely, especially after treadmill walking. My usual morning walk is 3.8 mph for an hour at 5 degrees incline, usually no problem, minor sweating. This morning I had a difficult time getting thru it from the start & my teeshirt completely soaked.
Atenonol(50mg), Vasotec(20 mg), Hydrochlorothiazide(25mg), Imdur(30mg), Lipitor(20mg), Aspirin(81mg). Daily exercise: 30 minutes of jogging. Present lipid levels: LDL 40, HDL 59, Triglycerides 55, total cholesterol 110. Stentless angioplasty performed on LAD 8 years ago. Yearly nuclear stress tests all with similar and normal results. Since the MI it seems every six to nine months or so I end up in the emergency room with chest discomfort and elevated systolic blood pressure.
So their primary treatment for menieres is allergy shot treatment along with hydrochlorothiazide 50 mg and papaverine. This actually seemed to work somewhat. Bur, here’s the cruel part, you can not get papaverine anymore because the manufacture stops making it. I have noticed that my hydrochlorothiazide treatment is not as effective anymore without the papaverine. Papaverine enabled the hydrochlorothiazide to get into my inner ear and keep the fluid out.
Dilated pupils, diarrhea, runny nose, goose bumps, abdominal pain, stomach cramps, sweating, agitation, anxiety, nausea, vomiting, leg cramps, general aches and pains, and sleeplessness. This list is not absolute. You may experience all of these symptoms, only some of them, or other symptoms. Again, we are all different. Below is the famous Thomas Recipe. It gives some general information along with supplements that help with the withdrawal symptoms.
Dizzy spells, vertigo, drowsiness, fainting, near fainting, slurred speech, facial numbness, confusional episodes and of course headaches, nausea, vomiting and cold and hot flashes and sweating and weakness. Most of the time I just get the last 5 or 6 symptoms. It is horrible enough that I usually can't get out of bed. I am trying a new regimen of Vitamen B2. My doctor told me to try 400 mg. Studies show it may help reduce the frequency of migraines.
hydrochlorothiazide, im scared to start it over, but an appointment a few days ago, indicated my figures were worse than those of dec 2008, which is what i gave you before
And I would do it again. Also, and added benefit was it stopped me from sweating from my face! Yay! My glasses don't fall off my face when I am working in the yard-better yet, I don't wipe my forehead over and over again at work!
MedHelp Health Answers